Alert archive / Georgia / River Flood Warnings in 2013
River Flood Warning 176, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jul 10, 2013, 10:51 AM EDT for Clarke County, Greene County, Oconee County, Georgia. It took effect at Jul 10, 2013, 5:13 PM EDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Jul 10, 2013, 10:51 AM EDT (14:51 UTC)
- In effect from
- Jul 10, 2013, 5:13 PM EDT
- Expired
- Jul 11, 2013, 11:05 PM EDT
- In force
- 30 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
Counties Clarke County, GA, Greene County, GA, Oconee County, GA
The radar
The Robins AFB radar (KJGX), 124 km from the middle of the area, began a volume at 14:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Oconee River near Penfield (PNFG1).
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 18 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02218300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
306 WGUS42 KFFC 101451 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1051 AM EDT WED JUL 10 2013 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVER IN GEORGIA... OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES .RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC059-133-219-110451- /O.NEW.KFFC.FL.W.0176.130711T0240Z-130713T2100Z/ /PNFG1.1.ER.130711T0240Z.130712T0000Z.130713T1500Z.NO/ 1051 AM EDT WED JUL 10 2013 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE OCONEE RIVER NEAR PENFIELD. * FROM THIS EVENING UNTIL SATURDAY AFTERNOON. * AT 1030 AM WEDNESDAY THE STAGE WAS 11.4 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 14.9 FEET BY THURSDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE SATURDAY MORNING. * AT 15 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS... WOODLANDS AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER... UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA HIGHWAY 15 BRIDGE. $$
5 follow-up statements
339 WGUS82 KFFC 102113 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 513 PM EDT WED JUL 10 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES GAC059-133-219-111113- /O.EXT.KFFC.FL.W.0176.130710T2113Z-130713T2100Z/ /PNFG1.1.ER.130710T2001Z.130712T0000Z.130713T1500Z.NO/ 513 PM EDT WED JUL 10 2013 ...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR PENFIELD. * FROM TONIGHT UNTIL SATURDAY AFTERNOON. * AT 4 PM WEDNESDAY THE STAGE WAS 13.1 FEET...AND RISING. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 13 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 14.9 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE SATURDAY MORNING. * AT 15 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS... WOODLANDS AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER... UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA HIGHWAY 15 BRIDGE. * THIS CREST COMPARES TO A PREVIOUS CREST OF 14.9 FEET ON MAR 3 2009. $$
991 WGUS82 KFFC 110834 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 433 AM EDT THU JUL 11 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON COUNTIES OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... COOSA RIVER NEAR PLANT HAMMOND AFFECTING FLOYD COUNTY GAC083-TNC065-112233- /O.EXT.KFFC.FL.W.0177.000000T0000Z-130712T0730Z/ /ENGG1.1.ER.130711T0401Z.130711T0800Z.130712T0130Z.UU/ 433 AM EDT THU JUL 11 2013 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE LOOKOUT CREEK NEAR NEW ENGLAND. * UNTIL LATE TONIGHT. * AT 4 AM THURSDAY THE STAGE WAS 14.9 FEET...RISING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 12.0 FEET. * THE RIVER WILL FALL TO BELOW FLOOD STAGE BY LATE TONIGHT. * AT 15.0 FEET...MINOR FLOODING CONTINUES TO EXPAND ALONG SELLS LANE IN TRENTON...MASON ROAD NEAR RISING FAWN...AND CREEK ROAD NEAR NEW ENGLAND. THESE ROADS AND OTHER ROADS WITH CREEKS FLOWING INTO LOOKOUT CREEK WILL FLOOD CAUSING THE ROADS TO BE CLOSED. THE WATER WILL BE A FEW FEET DEEP ON PORTIONS OF THESE ROADS. ALSO MINOR FLOODING WILL CONTINUE TO EXPAND DOWNSTREAM AS THE CREEK CROSSES THE TENNESSEE BORDER INTO THE TIFTONA AREA. $$ GAC115-112233- /O.CON.KFFC.FL.W.0174.000000T0000Z-000000T0000Z/ /HMMG1.1.ER.130708T0037Z.130710T1100Z.000000T0000Z.UU/ 433 AM EDT THU JUL 11 2013 THE FLOOD WARNING CONTINUES FOR THE COOSA RIVER NEAR PLANT HAMMOND. * UNTIL FURTHER NOTICE. * AT 7 AM WEDNESDAY THE STAGE WAS 571.8 FEET...AND STEADY. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 570.0 FEET. * AT 572.0 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE BEHIND PLANT HAMMOND. THE WATER REACHES THE PARKING LOT LEVEL NEAR THE INTAKES BEHIND THE PLANT. $$ GAC059-133-219-112233- /O.EXT.KFFC.FL.W.0176.000000T0000Z-130713T1800Z/ /PNFG1.1.ER.130710T2001Z.130711T0815Z.130713T1200Z.NO/ 433 AM EDT THU JUL 11 2013 ...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR PENFIELD. * UNTIL SATURDAY AFTERNOON. * AT 4 AM THURSDAY THE STAGE WAS 15.2 FEET...AND RISING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 13.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY MORNING. * AT 15.0 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS... WOODLANDS AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER... UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA HIGHWAY 15 BRIDGE. $$
530 WGUS82 KFFC 111537 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1137 AM EDT THU JUL 11 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON COUNTIES OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD COUNTY COOSA RIVER NEAR PLANT HAMMOND AFFECTING FLOYD COUNTY GAC083-TNC065-120537- /O.EXT.KFFC.FL.W.0177.000000T0000Z-130712T1124Z/ /ENGG1.1.ER.130711T0401Z.130711T1030Z.130712T0524Z.UU/ 1137 AM EDT THU JUL 11 2013 ...FLOOD WARNING CONTINUES FOR THE LOOKOUT CREEK NEAR NEW ENGLAND. * UNTIL FRIDAY MORNING. * AT 11 AM THURSDAY THE STAGE WAS 14.7 FEET...AND FALLING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 12 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER MIDNIGHT. * AT 15 FEET...MINOR FLOODING CONTINUES TO EXPAND ALONG SELLS LANE IN TRENTON...MASON ROAD NEAR RISING FAWN...AND CREEK ROAD NEAR NEW ENGLAND. THESE ROADS AND OTHER ROADS WITH CREEKS FLOWING INTO LOOKOUT CREEK WILL FLOOD CAUSING THE ROADS TO BE CLOSED. THE WATER WILL BE A FEW FEET DEEP ON PORTIONS OF THESE ROADS. ALSO MINOR FLOODING WILL CONTINUE TO EXPAND DOWNSTREAM AS THE CREEK CROSSES THE TENNESSEE BORDER INTO THE TIFTONA AREA. $$ GAC313-120536- /O.CON.KFFC.FL.W.0178.000000T0000Z-000000T0000Z/ /CHCG1.1.ER.130711T1000Z.130711T1515Z.000000T0000Z.UU/ 1137 AM EDT THU JUL 11 2013 THE FLOOD WARNING CONTINUES FOR THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON. * UNTIL FURTHER NOTICE. * AT 11 AM THURSDAY THE STAGE WAS 16.8 FEET...AND RISING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 16 FEET. * AT 16 FEET...MINOR FLOODING BEGINS. PASTURE AND FIELDS UPSTREAM...RIGHT AND LEFT BANK FROM THE KEITHS MILL ROAD BRIDGE... AND DOWNSTREAM ON THE LEFT BANK BEGIN TO FLOOD. $$ GAC115-120536- /O.CON.KFFC.FL.W.0174.000000T0000Z-000000T0000Z/ /HMMG1.1.ER.130708T0037Z.130710T1100Z.000000T0000Z.UU/ 1137 AM EDT THU JUL 11 2013 THE FLOOD WARNING CONTINUES FOR THE COOSA RIVER NEAR PLANT HAMMOND. * UNTIL FURTHER NOTICE. * AT 7 AM THURSDAY THE STAGE WAS 571.8 FEET...AND STEADY. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 570 FEET. * AT 572 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE BEHIND PLANT HAMMOND. THE WATER REACHES THE PARKING LOT LEVEL NEAR THE INTAKES BEHIND THE PLANT. $$ GAC059-133-219-120536- /O.EXT.KFFC.FL.W.0176.000000T0000Z-130713T1200Z/ /PNFG1.1.ER.130710T2001Z.130711T0930Z.130713T0600Z.NO/ 1137 AM EDT THU JUL 11 2013 ...FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR PENFIELD. * UNTIL SATURDAY MORNING. * AT 11 AM THURSDAY THE STAGE WAS 14.8 FEET...AND FALLING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 13 FEET. * THE RIVER SHOULD FALL BELOW FLOOD STAGE EARLY SATURDAY. * AT 15 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS... WOODLANDS AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER... UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA HIGHWAY 15 BRIDGE. $$
503 WGUS82 KFFC 112216 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 616 PM EDT THU JUL 11 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON COUNTIES COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD COUNTY COOSA RIVER NEAR PLANT HAMMOND AFFECTING FLOYD COUNTY OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES GAC083-TNC065-121124- /O.CON.KFFC.FL.W.0177.000000T0000Z-130712T1124Z/ /ENGG1.1.ER.130711T0401Z.130711T1030Z.130712T0524Z.UU/ 616 PM EDT THU JUL 11 2013 THE FLOOD WARNING CONTINUES FOR THE LOOKOUT CREEK NEAR NEW ENGLAND. * UNTIL FRIDAY MORNING. * AT 6 PM THURSDAY THE STAGE WAS 13.9 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 12 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER MIDNIGHT TOMORROW. * AT 13 FEET...MINOR FLOODING EXPANDS ALONG SELLS LANE IN TRENTON...MASON ROAD NEAR RISING FAWN...AND CREEK ROAD NEAR NEW ENGLAND. ALL THESE ROADS WILL BE CLOSED. ALSO MINOR FLOODING EXPANDS MUCH FURTHER DOWNSTREAM AS THE CREEK CROSSES THE TENNESSEE BORDER INTO THE TIFTONA AREA. * THIS CREST COMPARES TO A PREVIOUS CREST OF 13.9 FEET ON MAR 6 2011. $$ GAC313-121216- /O.CON.KFFC.FL.W.0178.000000T0000Z-000000T0000Z/ /CHCG1.1.ER.130711T1000Z.130711T2200Z.000000T0000Z.UU/ 616 PM EDT THU JUL 11 2013 THE FLOOD WARNING CONTINUES FOR THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON. * UNTIL FURTHER NOTICE. * AT 6 PM THURSDAY THE STAGE WAS 17.4 FEET...AND RISING. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 16 FEET. * AT 18 FEET...MINOR FLOODING EXPANDS INTO THE PASTURES...FIELDS AND WOODLANDS UPSTREAM AND DOWNSTREAM FROM THE KEITHS MILL ROAD BRIDGE. * THIS CREST COMPARES TO A PREVIOUS CREST OF 17.4 FEET ON DEC 20 2009. $$ GAC115-121216- /O.CON.KFFC.FL.W.0174.000000T0000Z-000000T0000Z/ /HMMG1.1.ER.130708T0037Z.130710T1100Z.000000T0000Z.UU/ 616 PM EDT THU JUL 11 2013 THE FLOOD WARNING CONTINUES FOR THE COOSA RIVER NEAR PLANT HAMMOND. * UNTIL FURTHER NOTICE. * AT 7 AM THURSDAY THE STAGE WAS 571.8 FEET...AND STEADY. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 570 FEET. * AT 572 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE BEHIND PLANT HAMMOND. THE WATER REACHES THE PARKING LOT LEVEL NEAR THE INTAKES BEHIND THE PLANT. * THIS CREST COMPARES TO A PREVIOUS CREST OF 571.9 FEET ON FEB 21 2010. $$ GAC059-133-219-121215- /O.CON.KFFC.FL.W.0176.000000T0000Z-130713T1200Z/ /PNFG1.1.ER.130710T2001Z.130711T0930Z.130713T0600Z.NO/ 616 PM EDT THU JUL 11 2013 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR PENFIELD. * UNTIL SATURDAY MORNING. * AT 5 PM THURSDAY THE STAGE WAS 13.8 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 13 FEET. * AT 15 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS... WOODLANDS AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER... UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA HIGHWAY 15 BRIDGE. * THIS CREST COMPARES TO A PREVIOUS CREST OF 14.4 FEET ON DEC 11 2009. $$
060 WGUS82 KFFC 120305 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1105 PM EDT THU JUL 11 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES GAC059-133-219-120335- /O.CAN.KFFC.FL.W.0176.000000T0000Z-130713T1200Z/ /PNFG1.1.ER.130710T2001Z.130711T0930Z.130712T0126Z.NO/ 1105 PM EDT THU JUL 11 2013 THE FLOOD WARNING IS CANCELLED FOR THE OCONEE RIVER NEAR PENFIELD. * THIS TAKES AFFECT IMMEDIATELY. * AT 10 PM THURSDAY THE STAGE WAS 12.8 FEET...AND FALLING. * FLOOD STAGE IS 13 FEET. * THE RIVER WILL CONTINUE TO FALL. * AT 13 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA HIGHWAY 15 BRIDGE. THE RIGHT BANK BEGINS TO OVERFLOW INTO AGRICULTURAL LAND AND PASTURES WITH A FOOT OR TWO OF WATER. * THIS CREST COMPARES TO A PREVIOUS CREST OF 12.7 FEET ON FEB 24 2003. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jul 10, 7:37 AM EDT, 3 hours 14 minutes earlier.
Area forecast discussion, Jul 10, 7:37 AM EDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 737 AM EDT WED JUL 10 2013 .PREV DISCUSSION... /ISSUED 357 AM EDT WED JUL 10 2013/ SHORT TERM /TODAY THROUGH THURSDAY NIGHT/... SYNOPTIC GUIDANCE CONTINUES IN VERY GOOD AGREEMENT THROUGH THE SHORT TERM. STRONG UPPER HIGH OVER THE PLAINS AND DESERT SOUTHWEST CONTINUES TO RIDGE INTO THE SOUTHEAST...UPPER LOW CONTINUES TO MOVE WEST OVER THE BAHAMAS AND STRAITS OF FLORIDA...AND UPPER TROUGH IN SOUTHERN CANADA/GREAT LAKES CONTINUES TO DIG SOUTH. SURFACE FRONT STRETCHED FROM THE GREAT LAKES BACK TOWARD THE MID-MISSISSIPPI VALLEY THIS MORNING. SHORTWAVE EMBEDDED IN THE WEAKNESS ALOFT STRETCHED FROM THE GREAT LAKES DOWN TOWARD THE UPPER TENNESSEE VALLEY ON THE 00Z UA ANALYSES...ESPECIALLY EVIDENT AT 500 AND 700MB. AS THAT SHORTWAVE PUSHES EAST AND DIGS...THE UPPER HIGH WILL RETREAT SOMEWHAT. AS THE GREAT LAKES TROUGH CONTINUES TO DIG AND THE ENTIRE WAVETRAIN INCREASES IN AMPLITUDE...THE FRONT WILL PUSH SOUTH... ENTERING NORTH GEORGIA THURSDAY MORNING AND PUSHING ACROSS THE STATE DURING THE DAY...BUT PROGGED TO SLOW DOWN LATE IN THE DAY AND MAKE LITTLE PROGRESS ANY FARTHER SOUTH INTO THE EXTENDED. AMPLE MOISTURE /SURFACE DEWPOINTS PROGGED IN THE MID-70S ACROSS SOME OF THE AREA THIS AFTERNOON/ WILL CONTINUE WITH MODERATE TO HIGH CAPES IN PLACE. CONVECTION ONGOING AT AFD TIME IS PROGGED BY HIRES MODELS TO CONTINUE MAINLY ACROSS EASTERN ZONES THROUGH THE MORNING...MOVING SOUTH AND GRADUALLY DYING OUT DURING THE LATE MORNING HOURS...BUT AT THE SAME TIME SCATTERED TO WIDESPREAD CONVECTION DEVELOPS AS A RESULT OF SHORTWAVE FORCING ALOFT AND CONVECTIVE INSTABILITY. HAVE GONE LIKELY POPS ACROSS MOST OF NORTH GEORGIA FOR THIS AFTERNOON. KEPT CHANCE POPS IN OVERNIGHT AS AMPLE MOISTURE AND SURFACE INSTABILITY CONTINUE WITH WEAKNESS ALOFT AND APPROACHING FRONT. HIRES MODELS DO MOSTLY INDICATE THAT THERE COULD BE A BREAK AROUND 12Z THURSDAY BUT THAT REMAINS TO BE SEEN. IN ANY CASE...EXPECT MORE WIDESPREAD CONVECTION TO MOVE IN LATE THURSDAY MORNING INTO THURSDAY AFTERNOON WITH THE FRONT. THERE IS PROBABLY ENOUGH SUPPORT TO GO CATEGORICAL BUT STILL A LITTLE UNSURE ON TIMING OF BEST POPS...SO KEPT THEM LIKELY AT BEST FOR NOW. ALL THAT SAID...WITH THE ADDITION OF WEAK SHEAR FROM THE UPPER SYSTEM...LIFT AND SUPPORT FROM THE FRONT...PLUS CONVECTIVE INSTABILITY...EXPECT THAT NOT ONLY WILL COVERAGE INCREASE ON THURSDAY BUT INTENSITY AS WELL. CANNOT RULE OUT STRONG TO ISOLATED SEVERE STORMS WITH DAMAGING WINDS AND POSSIBLY LARGE HAIL. OF COURSE...WITH THE SATURATED SOILS IT WILL NOT TAKE 50KT WINDS TO GET TREES TO COME DOWN. THIS POINT CANNOT BE EMPHASIZED ENOUGH...AND RESIDENTS SHOULD BE PREPARED FOR DOWNED TREES EVEN IN TECHNICALLY SUB-SEVERE STORMS. THE MAIN THREAT...HOWEVER...THROUGH THE SHORT TERM IS THE CONTINUED HEAVY RAIN. SEE HYDROLOGY SECTION BELOW. TEMPS REMAIN AT TO JUST SLIGHTLY BELOW NORMAL. BIAS-CORRECTED BLEND WORKED YESTERDAY AND SINCE TEMPS ARE CERTAINLY NOT THE MAIN CONCERN THROUGH THE SHORT TERM...USED THE SAME BLEND FOR THIS FORECAST. TDP LONG TERM /FRIDAY THROUGH TUESDAY/... STALLED FRONTAL BOUNDARY STILL SITUATED ACROSS CENTRAL/SOUTH PORTIONS OF THE CWFA ON FRIDAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF THE BOUNDARY...ESPECIALLY DURING PEAK HEATING. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL THAT COULD LEAD TO LOCALIZED FLOODING OF ALREADY SATURATED SOILS. MODELS HAVE THE FRONT BECOMING NEARLY DIFFUSE ACROSS SOUTH CENTRAL GA ON SATURDAY...BUT THE BOUNDARY COULD STILL PROVIDE SOME FOCUS FOR CONVECTIVE ACTIVITY MAINLY ACROSS THE SOUTHERN ZONES. FORECAST FOR THE LATE WEEKEND INTO EARLY NEXT WEEK WILL DEPEND HEAVILY UPON THE TRACK OF CHANTAL. THE EXACT MOVEMENT OF CHANTAL WILL BE INFLUENCED BY THE WEAK FRONTAL BOUNDARY AND RIDGING BUILDING IN ALONG THE SPINE OF THE APPALACHIANS. ALL INTERESTS IN GA SHOULD MONITOR THE FORECAST FOR T.S. CHANTAL OVER THE WEEKEND. PLEASE REFER TO NHC FOR THE LATEST TRACK GUIDANCE. NLISTEMAA HYDROLOGY... TWO ISSUES HERE...ONE FOR TODAY AND ANOTHER FOR TOMORROW. FOR TODAY...PORTIONS OF EAST CENTRAL GEORGIA HAVE REALLY GOTTEN HAMMERED THE PAST COUPLE OF DAYS. 1- 3- AND 6-HR FLASH FLOOD GUIDANCE PARTICULARLY LOW IN THESE AREAS. WITH THAT...HAVE OPTED TO ISSUE A SMALL-SCALE FLASH FLOOD WATCH FOR THESE AREAS...GENERALLY EAST OF A LINE FROM GAINESVILLE TO WASHINGTON /WILKES COUNTY/. EXPECT A LARGER-SCALE THREAT FOR TOMORROW AND ALTHOUGH BASIN-AVERAGE QPF FOR THURSDAY IS LESS THAN AN INCH...THERE WILL BE LOCALLY HIGHER AMOUNTS AND WITH SUCH SATURATED SOILS IT WILL NOT TAKE MUCH TO PRODUCE FLOODING. FOR NOW WILL HIGHLIGHT THIS IN THE HWO BUT EXPECT THAT A FLOOD OR FLASH FLOOD WATCH WILL NEED TO BE ISSUED FOR PORTIONS OF NORTH GEORGIA EITHER LATER TODAY OR TOMORROW MORNING. TDP && .AVIATION... 12Z UPDATE... VFR FOR MOST OF THE METRO TAFS AND CSG...THOUGH AHN AND MCN ARE VLIFR AFTER RAIN LAST NIGHT. MAY SEE BRIEF IFR TO LOW MVFR CIGS AT THE OTHER TAF SITES THIS MORNING BUT OTHERWISE VFR EXPECTED AFTER 14Z. EXPECT INCREASE IN SHRA THIS AFTERNOON WITH ISOLATED TO SCATTERED TSRA...SO WENT VCTS AT NORTHERN TAFS. BEST CHANCES 19-00Z. MAINLY VFR OVERNIGHT EXCEPT IF TSRA/SHRA LINGERS. MAY SEE BRIEF MVFR AROUND SUNRISE THURSDAY BUT THEN INCREASE IN TSRA COVERAGE AGAIN AFTER 15Z AS FRONT APPROACHES. WINDS SW THROUGH THE PERIOD...LIGHT OVERNIGHT AND 4-8KT IN THE AFTERNOON...POSSIBLY GUSTY IN TSRA. //ATL CONFIDENCE...12Z UPDATE... HIGH ON WINDS. HIGH ON CONVECTION THIS AFTERNOON AND THURSDAY MORNING...MEDIUM ON TIMING AND IMPACTS TO ATL. MEDIUM-LOW ON POTENTIAL MVFR/IFR CIGS THIS MORNING AND THURSDAY MORNING...OTHERWISE HIGH ON CIGS. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 89 70 87 71 / 60 60 70 60 ATLANTA 88 71 86 72 / 60 60 70 60 BLAIRSVILLE 85 67 82 67 / 70 60 70 40 CARTERSVILLE 88 71 87 71 / 70 60 70 40 COLUMBUS 90 73 88 73 / 50 50 70 60 GAINESVILLE 87 71 85 70 / 70 60 70 60 MACON 90 71 89 73 / 50 50 70 70 ROME 89 71 88 71 / 70 60 60 40 PEACHTREE CITY 88 70 87 71 / 60 60 70 60 VIDALIA 91 73 89 73 / 50 30 70 60 && .FFC WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 2 PM EDT THIS AFTERNOON THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES: BANKS...CLARKE...HALL... JACKSON...MADISON...OGLETHORPE...WILKES. &&
Hazardous weather outlook, Jul 10, 4:54 AM EDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 454 AM EDT WED JUL 10 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 454 AM EDT WED JUL 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...FLASH FLOOD WATCH IN EFFECT FOR PORTIONS OF EAST CENTRAL GEORGIA... AMPLE MOISTURE AND DAYTIME HEATING WILL RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE STATE THIS AFTERNOON AND EVENING. THE GROUND IS SATURATED AND ADDITIONAL HEAVY RAIN COULD LEAD TO FLOODING OR FLASH FLOODING. RESIDENTS ARE URGED NOT TO LET THEIR GUARD DOWN DURING THIS PROLONGED CONVECTIVE LOCALLY HEAVY RAINFALL PERIOD. WEATHER HAZARDS EXPECTED... PERIODS OF MODERATE TO LOCALLY HEAVY RAINFALL THIS AFTERNOON AND EVENING MAY LEAD TO ADDITIONAL FLASH FLOODING AND RIVER FLOODING...ESPECIALLY ACROSS EAST CENTRAL GEORGIA WHERE HEAVY RAINS HAVE FALLEN FOR THE LAST FEW DAYS. RAINFALL AMOUNTS AVERAGING AROUND HALF AN INCH CAN BE EXPECTED ACROSS THE AREA...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. WHILE THIS AMOUNT OF RAIN IS NOT PARTICULARLY HIGH... SOILS ARE EXTREMELY SATURATED AND RIVER LEVELS ARE HIGH...THUS IT WILL NOT TAKE MUCH TO PRODUCE ADDITIONAL FLOODING. THUNDERSTORMS WILL PRODUCE OCCASIONAL LIGHTNING AND WIND GUSTS TO UP TO 40 MPH. WITH SATURATED SOILS...IT WILL NOT TAKE MUCH WIND TO DOWN TREES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ALTHOUGH THE RAINFALL THROUGH THE WEEK AND INTO THIS WEEKEND WILL NOT BE AS PROLONGED OR WIDESPREAD AS WHAT WE SAW LAST WEEK...THERE WILL STILL BE PERIODS OF MODERATE TO HEAVY RAINFALL IN SHOWERS AND THUNDERSTORMS. THIS IS ESPECIALLY THE CASE THURSDAY AND FRIDAY AS A FRONT MOVES INTO THE STATE. NORTH GEORGIA WILL AGAIN HAVE THE BEST CHANCES FOR ADDITIONAL RAINFALL AND THERE IS SOME CONCERN THAT ACCUMULATING HIGH RAINFALL TOTALS MAY LEAD TO MORE SIGNIFICANT FLOODING ACROSS THE AREA. PERSONS PLANNING OUTDOOR ACTIVITIES FOR THE NEXT SEVERAL DAYS SHOULD MONITOR THE LATEST FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 10, 9:07 AM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
907 AM EDT WED JUL 10 2013
GAZ107-101330-
907 AM EDT WED JUL 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN PULASKI COUNTY
UNTIL 930 AM EDT...
AT 904 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OCMULGEE PUBLIC FISHING AREA...MOVING
SOUTHEAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING...HEAVY DOWNPOURS...AND WIND GUSTS TO 35
MPH AS IT MOVES ACROSS PULASKI COUNTY THROUGH 930 AM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE OCMULGEE PUBLIC FISHING
AREA...BROWNDALE...PULASKI STATE PRISON...WALLACE...MOBLEY
CROSSING...HARTFORD...FINLEYSON AND HAWKINSVILLE. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3227 8361 3230 8361 3238 8354 3240 8352
3239 8351 3240 8350 3227 8335 3225 8337
3222 8334 3212 8352
TIME...MOT...LOC 1306Z 328DEG 8KT 3237 8353Special weather statement, Jul 10, 9:30 AM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
930 AM EDT WED JUL 10 2013
GAZ107-101400-
930 AM EDT WED JUL 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN PULASKI COUNTY
UNTIL 1000 AM EDT...
AT 928 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PULASKI STATE PRISON...MOVING SOUTHEAST AT 5
MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS PULASKI COUNTY...INCLUDING AREAS AROUND
OCMULGEE PUBLIC FISHING AREA...BROWNDALE...PULASKI STATE PRISON...
HAWKINSVILLE...OCMULGEE BANKS...WALLACE...MOBLEY CROSSING AND
HARTFORD. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL
APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3225 8361 3230 8361 3240 8352 3239 8351
3240 8350 3227 8335 3225 8337 3220 8332
3213 8338 3213 8341 3212 8344
TIME...MOT...LOC 1331Z 308DEG 6KT 3231 8351Special weather statement, Jul 10, 9:43 AM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
943 AM EDT WED JUL 10 2013
GAZ109-101430-
943 AM EDT WED JUL 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND 35 MPH WINDS IN
DODGE COUNTY UNTIL 1030 AM EDT...
AT 940 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS THAT STRETCHED FROM NEAR DUBOIS TO
ABOUT 5 MILES WEST OF EASTMAN...AND MOVING EAST AT 10 MPH.
FREQUENT LIGHTING AND WIND GUSTS TO 35 MPH CAN BE EXPECTED. RAINFALL
AMOUNTS OF AROUND ONE INCH OR MORE IS LIKELY ACROSS MAINLY NORTH AND
CENTRAL DODGE COUNTY. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL
WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO
LIKELY.
&&
LAT...LON 3212 8331 3215 8332 3218 8330 3220 8333
3228 8334 3232 8328 3234 8330 3245 8317
3242 8313 3215 8300 3216 8295 3210 8296
3207 8301
TIME...MOT...LOC 1341Z 266DEG 10KT 3230 8326 3223 8323
3217 8326Special weather statement, Jul 10, 10:00 AM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1000 AM EDT WED JUL 10 2013
GAZ083-095-096-107-101500-
1000 AM EDT WED JUL 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN TWIGGS...
PULASKI...BLECKLEY AND HOUSTON COUNTIES UNTIL 1100 AM EDT...
AT 954 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAIN FROM ELKO THROUGH COCHRAN
TO ALLENTOWN. THE STORMS WERE MOVING TO THE SOUTHEAST AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO FREQUENT CLOUD TO GROUND
LIGHTNING AND HEAVY RAIN AS THEY MOVE ACROSS TWIGGS...PULASKI...
BLECKLEY AND HOUSTON COUNTIES THROUGH 1100 AM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE OCMULGEE PUBLIC FISHING AREA...
BROWNDALE...MAGNOLIA...CARY...GROVANIA...HAYNEVILLE...ELKO...
KLONDIKE...ROYAL...COLEY STATION...PORTER...PAULK...PULASKI STATE
PRISON...WALLACE AND MOBLEY CROSSING.
HEAVY DOWNPOURS WILL CAUSE TEMPORARY STREET FLOODING AND PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3214 8346 3224 8362 3225 8360 3229 8361
3229 8369 3234 8376 3265 8327 3244 8315
3245 8318 3234 8330 3232 8328 3228 8334
3225 8337 3223 8336
TIME...MOT...LOC 1353Z 320DEG 2KT 3239 8346
16The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 10:51 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 39 min |
| Jul 10, 12:31 AM EDT | Flash Flood Warning | FFC | Wilkes | 6 hr |
| Jul 10, 3:51 AM EDT | Flash Flood Watch | FFC | Banks, Clarke, Hall, Jackson, Madison, Oglethorpe and 1 more | 22 hr |
| Jul 10, 9:07 AM EDT | Special Weather Statement | FFC | Pulaski | 23 min |
| Jul 10, 9:30 AM EDT | Special Weather Statement | FFC | Pulaski | 30 min |
| Jul 10, 9:43 AM EDT | Special Weather Statement | FFC | Dodge | 47 min |
| Jul 10, 10:00 AM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 60 min |
| Jul 10, 10:34 AM EDT | Flash Flood Warning | FFC | Houston, Pulaski | 6 hr |
| Jul 10, 11:04 AM EDT | Special Weather Statement | FFC | Laurens | 56 min |
| Jul 10, 12:08 PM EDT | Special Weather Statement | FFC | DeKalb | 37 min |
| Jul 10, 1:30 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 45 min |
| Jul 10, 1:36 PM EDT | Flash Flood Warning | FFC | DeKalb | 6 hr |
| Jul 10, 1:43 PM EDT | Special Weather Statement | FFC | Pike | 32 min |
| Jul 10, 1:46 PM EDT | Special Weather Statement | FFC | Heard | 29 min |
| Jul 10, 1:50 PM EDT | Special Weather Statement | FFC | Bartow, Gordon | 40 min |
| Jul 10, 2:15 PM EDT | Special Weather Statement | FFC | Dawson | 30 min |
| Jul 10, 2:22 PM EDT | Special Weather Statement | FFC | Lumpkin | 23 min |
| Jul 10, 2:25 PM EDT | Special Weather Statement | FFC | Lamar, Pike, Talbot, Upson | 50 min |
| Jul 10, 2:42 PM EDT | Special Weather Statement | FFC | Harris | 33 min |
| Jul 10, 2:48 PM EDT | Special Weather Statement | FFC | Dawson | 42 min |
| Jul 10, 3:02 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 43 min |
| Jul 10, 3:05 PM EDT | Special Weather Statement | FFC | Chattahoochee, Stewart, Webster | 40 min |
| Jul 10, 3:35 PM EDT | Special Weather Statement | FFC | Paulding | 25 min |
| Jul 10, 3:51 PM EDT | Special Weather Statement | FFC | Cobb | 24 min |
| Jul 10, 4:03 PM EDT | Special Weather Statement | FFC | Muscogee | 27 min |
| Jul 10, 4:23 PM EDT | Special Weather Statement | FFC | Cherokee | 37 min |
| Jul 10, 4:27 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 48 min |
| Jul 10, 4:28 PM EDT | Severe Thunderstorm Warning | FFC | Jackson | 47 min |
| Jul 10, 4:51 PM EDT | Special Weather Statement | FFC | Cherokee | 24 min |
| Jul 10, 4:53 PM EDT | Special Weather Statement | FFC | Marion, Schley | 52 min |
| Jul 10, 4:57 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Fulton | 48 min |
| Jul 10, 5:48 PM EDT | Severe Thunderstorm Warning | FFC | Clarke | 42 min |
| Jul 10, 6:00 PM EDT | Flash Flood Warning | FFC | Clarke, Oconee | 4 hr |
| Jul 10, 6:55 PM EDT | Special Weather Statement | FFC | Henry, Rockdale | 50 min |
| Jul 10, 7:09 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Henry | 36 min |
| Jul 10, 7:42 PM EDT | Special Weather Statement | FFC | Catoosa, Dade | 48 min |
| Jul 10, 7:47 PM EDT | Special Weather Statement | FFC | Henry, Newton, Walton | 43 min |
Nearby
River Flood Warnings in Georgia, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.